# SDR CA981116010

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C2A5
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1338M51P01
- Condition: Damaged
- Location: Engine Turbine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT CREW REPORTED POSSIBLE BIRD STRIKE DURING TAKEOFF.  ALL PARAMETERS DURING FLIGHT OK.  DURING BIRD STRIKE, CHECK FOUND THE FOLLOWING FAN BLADES DAMAGED 32, 33, 34, 35.  DAMAGED BLADES REPLACED AND ENGINE GROUND RUN SERVICEABLE.
